- -

Applying the Wiener-Hermite random technique to study the evolution of excess weight population in the region of Valencia (Spain)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Applying the Wiener-Hermite random technique to study the evolution of excess weight population in the region of Valencia (Spain)

Show full item record

Cortés López, JC.; Romero Bauset, JV.; Roselló Ferragud, MD.; Villanueva Micó, RJ. (2012). Applying the Wiener-Hermite random technique to study the evolution of excess weight population in the region of Valencia (Spain). American Journal of Computational Mathematics. 2(4):274-281. doi:10.4236/ajcm.2012.24037

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/27811

Files in this item

Item Metadata

Title: Applying the Wiener-Hermite random technique to study the evolution of excess weight population in the region of Valencia (Spain)
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This paper proposes a stochastic model to study the evolution of normal and excess weight population between 24 - 65 years old in the region of Valencia (Spain). An approximate solution process of the random model is ...[+]
Subjects: Perturbation Method , Random SIS Type-Epidemiological Model , Wiener-Hermite Expansion
Copyrigths: Reconocimiento - No comercial - Compartir igual (by-nc-sa)
Source:
American Journal of Computational Mathematics. (issn: 2161-1203 )
DOI: 10.4236/ajcm.2012.24037
Publisher:
Scientific Research Publishing
Publisher version: http://dx.doi.org/10.4236/ajcm.2012.24037
Type: Artículo

This item appears in the following Collection(s)

Show full item record